Pills Consul Kb?

Illustration of Pills Consul Kb?
Illustration: Pills Consul Kb? canada.ca

Welcome to mlm, I want to ask if I have a pregnancy loss and for 1 month, the bleeding continues and stops quickly and the spots come out but only 2-3 days after that the blood starts to flow heavily and there are still lots of blood clots ?? I was able to get antibiotics from the pharmacy because until now I haven’t checked or consulted from the doctor because according to the parents, I was bleeding up to 1 month but why I feel strange because the blood is still heavy and there are still clots. I just want to drink to stop the bleeding, have you not taken the pill to stop bleeding ?? Thanks in advance

1 Answer:

Hi Laila,


Thank you for asking HealthReplies.com.

Miscarriage, which is the end of a pregnancy before 20 weeks of gestation or when the fetus weighs less than 500 grams, can indeed be marked by massive bleeding. However, in normal conditions, with good uterine muscle contractions, bleeding will stop or only leave spots at least for no more than 2 weeks.


Regarding your condition, first of all it needs to be ascertained, is it true that what you experienced was a miscarriage? Bleeding that occurs due to a miscarriage is usually characterized by a massive volume and clots. However, the diagnosis of miscarriage is ideally determined through an objective examination, namely ultrasound by an obstetrician. If you have never had your condition checked by a doctor, it is not certain that you have had a miscarriage. Several other conditions can also trigger bleeding during pregnancy, including reproductive organ injuries, tumors, infections, ectopic pregnancy, bleeding disorders, and so on.


If it is true that you have had a miscarriage, then bleeding that doesn't stop for 1 month or more may indicate the following conditions:

There is still some tissue left in the uterus
Infection of the reproductive organs
Blood clotting disorders, for example due to side effects of drugs, spinal cord disorders, blood cancer, vitamin K deficiency, and so on

If you don't get adequate treatment, this prolonged bleeding is very risky for you to experience a variety of dangerous complications, such as anemia, shock, or even death. If the cause of bleeding is infection, then the infection in the reproductive organs can spread to the blood or other distant organs.


Therefore, IMMEDIATELY get yourself checked by a gynecologist .. Avoid taking any drugs, including antibiotics or other drugs, without a direct prescription from a doctor because they have the potential to endanger your health.


At this point, what you should do is:

Use a bandage, change every time it feels full (at least 4 hours)
Clean your sex organs well
Avoid sexual intercourse first
Complete rest
Eat and drink enough

Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Growing Hair On The Shaft Of The Penis, Is It Normal?

Growing Hair On The Shaft Of The Penis, Is It Normal?

(1 year ago)

Greetings, I am Aris 19 years old. I want to ask if growing hair in the shaft area is something that is normal? The length of the hair is the same as the one in the pubic area and ...

The Right Breast Feels Throbbing After KB Injection 1 Once?

The Right Breast Feels Throbbing After KB Injection 1 Once?

(1 year ago)

At night, sorry to disturb the time for a while, I want to ask, I was injected once a week, how come suddenly the right side of my breast really felt throbbing?...

Is It True That Hair Grows Making The Scalp Itch?

Is It True That Hair Grows Making The Scalp Itch?

(1 year ago)

Night. I want to ask, is it true that hair grows making the scalp itch? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *